Über Untergruppen endlicher algebraischer Gruppen.

Ulrich Oberst; Hans-Jürgen Schneider

Manuscripta mathematica (1973)

  • Volume: 8, page 217-242
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Oberst, Ulrich, and Schneider, Hans-Jürgen. "Über Untergruppen endlicher algebraischer Gruppen.." Manuscripta mathematica 8 (1973): 217-242. <http://eudml.org/doc/154144>.

author = {Oberst, Ulrich, Schneider, Hans-Jürgen},
journal = {Manuscripta mathematica},
pages = {217-242},
title = {Über Untergruppen endlicher algebraischer Gruppen.},
url = {http://eudml.org/doc/154144},
volume = {8},
year = {1973},

AU - Oberst, Ulrich
AU - Schneider, Hans-Jürgen
TI - Über Untergruppen endlicher algebraischer Gruppen.
JO - Manuscripta mathematica
PY - 1973
VL - 8
SP - 217
EP - 242
UR - http://eudml.org/doc/154144
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.